# SDR DXTA20083188

- Difficulty date: July 19, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO LEVEL OFF AT 15,000 FT, STARTED SMELLING A STRONG "BURNING" ODOR.  AT LEVEL OFF, WITH POWER REDUCED, THE ODOR DISSIPATED.  ODOR RECURRED ON APPROACH WITH POWER INCREASES.  (A)
